# SDR AALA201804099006

- Difficulty date: April 7, 2018
- Submitted: April 10, 2018
- Operation: Air carrier
- Aircraft: N556UW
- Make and model: Airbus A321-231
- Aircraft serial: 5244
- Aircraft time: 19,104 hours, 7,677 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. 27C EMERGENCY LIGHT LENS BROKEN OFF. REPLACED EMERGENCY LIGHT LENS AT 27C OPERATIONS CHECK OK PER AMM 33-51-00.
